# SDR EIA2004110

- Difficulty date: September 23, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 69,735 hours, 34,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 65B080609
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE WING ROOT ALUMINUM NOSE CAP (D-FAIRING) AT LALDG LIGHT LWR AREA FOUND CORROSION.  CORROSION REMOVED, HFEC INSP TO INSURE CORROSION CRACK FREE.  APPLIED FINISH PER BOEING MESSAGE NR I-OYSCJ, I-OW4AE, TEC-XMN-04-01388C.  EN EA-57-0428, REPETITIVE INSP MONITORED PER ECRA 477-51-098-1 (24 MONTH).
